Arturo Ramos
Arturo Ramos
Dept. of Economic Analysis. University of Zaragoza (Spain)
E-mail megerősítve itt: unizar.es
Hivatkozott rá
Hivatkozott rá
Riccati equation, factorization method and shape invariance
JF Carinena, A Ramos
Reviews in Mathematical Physics 12 (10), 1279-1304, 2000
Group theoretical approach to the intertwined Hamiltonians
JF Carinena, A Ramos
Annals of Physics 292 (1), 42-66, 2001
Integrability of the Riccati equation from a group-theoretical viewpoint
JF Carinena, A Ramos
International Journal of Modern Physics A 14 (12), 1935-1951, 1999
Second order SUSY transformations with ‘complex energies’
R Muñoz, A Ramos
Physics Letters A 308 (1), 11-16, 2003
Reduction of time-dependent systems admitting a superposition principle
JF Cariñena, J Grabowski, A Ramos
Acta Applicandae Mathematica 66, 67-87, 2001
Size distributions for all cities: Which one is best?
R González‐Val, A Ramos, F Sanz‐Gracia, M Vera‐Cabello
Papers in Regional Science 94 (1), 177-196, 2015
Shape-invariant potentials depending on n parameters transformed by translation
JF Carinena, A Ramos
Journal of Physics A: Mathematical and General 33 (17), 3467, 2000
A new geometric approach to Lie systems and physical applications
JF Carinena, A Ramos
arXiv preprint math-ph/0110023, 2001
Poisson structures for reduced non-holonomic systems
A Ramos
Journal of Physics A: Mathematical and General 37 (17), 4821, 2004
The partnership of potentials in quantum mechanics and shape invariance
JF Cariñena, A Ramos
Modern Physics Letters A 15 (16), 1079-1088, 2000
On the new translational shape-invariant potentials
A Ramos
Journal of Physics A: Mathematical and Theoretical 44 (34), 342001, 2011
A geometric approach to integrability conditions for Riccati equations
JF Carinena, J De Lucas, A Ramos
arXiv preprint arXiv:0810.1740, 2008
Applications of Lie systems in quantum mechanics and control theory
JF Carinena, A Ramos
arXiv preprint math-ph/0305021, 2003
Lie systems and Connections in fibre bundles: Applications in Quantum Mechanics, 9th Int
JF Carinena, A Ramos
Conf. Diff. Geom and Appl, 437-452, 2004
On the parametric description of the French, German, Italian and Spanish city size distributions
M Puente-Ajovin, A Ramos
The Annals of Regional Science 54, 489-509, 2015
The size distribution of employment centers within the US metropolitan areas
D Arribas-Bel, A Ramos, F Sanz-Gracia
Environment and Planning B: Planning and Design 42 (1), 23-39, 2015
The reaction-annihilator distribution and the nonholonomic Noether theorem for lifted actions
F Fasso, A Ramos, N Sansonetto
Regular and Chaotic Dynamics 12, 579-588, 2007
A geometric approach to time evolution operators of Lie quantum systems
JF Cariñena, J de Lucas, A Ramos
International Journal of Theoretical Physics 48, 1379-1404, 2009
The accuracy of graphs to describe size distributions
R González-Val, A Ramos, F Sanz-Gracia
Applied Economics Letters 20 (17), 1580-1585, 2013
Motion on Lie groups and its applications in control theory
JF Cariñena, J Clemente-Gallardo, A Ramos
Reports on Mathematical Physics 51 (2-3), 159-170, 2003
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20